Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 7, NWS Cleveland, OH

April 20, 2003

NWS Cleveland, OH issued this special marine warning at Apr 20, 2003, 7:52 PM EDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2003, 7:52 PM EDT (23:52 UTC)
Expired
Apr 20, 2003, 9:45 PM EDT
In force
113 min
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Apr 20, 2:20 PM EDT, 5 hours 32 minutes earlier.

Area forecast discussion, Apr 20, 2:20 PM EDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
220 PM EDT SUN APR 20 2003

IN SHORT TERM INTO TUE NO SIGNF CHNGS TO PREV FCST. TSTMS OVR CNTRL
IN AT MID AFTN NR CDFNT WL MOV INTO CWA THIS EVNG. CURRENTLY OUTLOOK
BY SPC FOR PSBL SVR WX OVR MUCH CWA AND THIS LKS GOOD BASED ON FCST
CAPE/SHEAR ETC ERY TNGT. LKLY TO SEE CURRENT WATCH OVR IN EXTD INTO
PTN NW OH LATE AFTN. WL INCLUDE MNTN OF PSBL SVR FOR MOST OF OUR OH
CNTYS FOR ERY TNGT. KEPT LKLY SHWRS/TSTM ENTIRE CWA OVRNGT. WL GO
WITH CHC/LKLY SHWRS IN FAR E MON MRNG WITH CHC ELSW DURG THE
AFTN...WITH UPR LVL TROF ROTG THRU DURG THE AFTN AND PLNTY OF LOW
LVL MSTR. SOMEWHAT CAPPED TMRW AFTN CUD STOP SHWRS FROM FORMING BUT
WORTH CHC POPS. THIS CHC CONTS THEN MON NITE AND ERY TUE...THOUGH NO
TIMING FOR SHWRS IN FAR E TUE. IF SHWRS OCCUR MON NITE ERY TUE PSBL
TO SEE SOME PL WITH 8H TEMPS DROPG TO CLOSE TO -6. BUT WITH SHALLOW
MSTR AND CLDS NOT EXTDG UP INTO COLDER TEMPS WONT MNTN PL OR SNW
SHWRS IN FCST ATTM. CUT HI TEMPS INTO UPR 40S TUE MOST CWA...ONLY
BIG CHNG IN TEMPS.

.CLE...
OH...NONE.
PA...NONE.

THOMPSON
Hazardous weather outlook, Apr 20, 4:57 AM EDT, 14 hours 55 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-201100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
457 AM EDT SUN APR 20 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWESTERN
OHIO THIS AFTERNOON.  THERE IS A POSSIBILITY FOR SEVERE
THUNDERSTORMS ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS
EVENING.

IF SEVERE WEATHER DEVELOPS...DAMAGING STRAIGHT LINE WINDS AND LARGE
HAIL CAN BE EXPECTED WITH THE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT.

LOMBARDY

In the hours before

Special weather statement, Apr 20, 4:47 PM EDT, 3 hours 5 minutes before
OHZ003-006-007-017-202345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT SUN APR 20 2003

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT...

AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST
AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK
COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM.
THESE STORM COULD PRODUCT STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 4:47 PM EDT, 3 hours 5 minutes before
OHZ003-006-007-017-202345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT SUN APR 20 2003

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT...

AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST
AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK
COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM.
THESE STORMS COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 5:21 PM EDT, 2 hours 31 minutes before
OHZ003-006-007-017-202345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT SUN APR 20 2003

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT...

AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST
AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK
COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM.
THESE STORM COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 5:22 PM EDT, 2 hours 30 minutes before
OHZ003-006-007-017-202345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT SUN APR 20 2003

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT...

AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST
AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK
COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM.
THESE STORMS COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 7:49 PM EDT, 3 minutes before
OHZ011>013-020-021-031-210045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT SUN APR 20 2003

AT 745 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVE EAST ACROSS
NORTHERN OHIO. WIND SPEEDS OF 50 MPH WAS REPORTED WITH THIS LINE AT
CLEVELAND HOPKINS AIRPORT AS IT MOVED EAST. THE STORMS WERE MOVING EAST
AT 45 MPH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 5:03 PM EDTSpecial Marine WarningCLE87 min
Apr 20, 5:27 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot63 min
Apr 20, 5:52 PM EDTSevere Thunderstorm WarningCLESeneca53 min
Apr 20, 5:56 PM EDTSevere Thunderstorm WarningCLEHuron, Sandusky64 min
Apr 20, 6:15 PM EDTTornado WarningCLESeneca30 min
Apr 20, 6:18 PM EDTSevere Thunderstorm WarningCLEOttawa42 min
Apr 20, 6:21 PM EDTSevere Thunderstorm WarningCLEErie54 min
Apr 20, 6:23 PM EDTSpecial Marine WarningCLE2 hr
Apr 20, 6:23 PM EDTSpecial Marine WarningCLE2 hr
Apr 20, 7:02 PM EDTSevere Thunderstorm WarningCLELorain43 min
Apr 20, 7:12 PM EDTSevere Thunderstorm WarningCLEAshland, Richland48 min
Apr 20, 7:52 PM EDTSpecial Marine WarningCLE113 min

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.